MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 CAPSURE; STAPLE, IMPLANTABLE

DAVOL INC., SUB. C.R. BARD, INC. -1213643 CAPSURE; STAPLE, IMPLANTABLE
Catalog Number 0113230
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Abdominal Pain (1685)
Date of Event 12/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-mar-2018) is considered to be a best estimate.This emdr represents the capsure straight (device 2).An additional supplemental emdr was submitted to represent the ventralight st (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2019 - patient was diagnosed with incisional hernia thereby underwent laparoscopic repair with implant of ventralight st (device 1) and capsure straight (device 2).Per op notes, ¿the hernia sac was noted with scarred up omentum.The omentum was reduced.The incarcerated fat was reduced.Some fat was excised and removed.A ventralight st mesh (device 1) was placed and secured using prolene sutures.The mesh was then tacked circumferentially using capsure straight (device 2) tacks.¿ on (b)(6) 2019 - patient was diagnosed with recurrent incisional hernia and abdominal pain secondary to fixation device thereby underwent open repair with excision of ventralight st (device 1), capsure straight (device 2) and implant of biological mesh.Per op notes, ¿the devitalized skin and subcutaneous tissues in the midline was excised.The hernia sac was identified and opened.Adhesions of omentum to anterior abdominal wall were taken down.The previous mesh (device 1) was noted and excised along with capsure straight (device 2) tacks.The hernia sac was excised and removed.Myofascial flaps were raised bilaterally.A biological mesh was placed and sutured.¿.

Brand Name
CAPSURE
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25706950
Report Number1213643-2026-00853
Device Sequence Number18787042
Product Code GDW
UDI-Device Identifier00801741094996
UDI-Public(01)00801741094996(17)200328(10)HUCQ1954
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142808
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2020
Device Catalogue Number0113230
Device Lot NumberHUCQ1954
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Initial Report FDA Received Date07/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale